# SDR YENA2022062900639

- Difficulty date: June 26, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 31,322 hours, 6,075 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#748, LAS-JFK. 'IN-FLIGHT REPORTS DIRTY SOCK SMELL BELOW 10,000 FT IN AFT SECTION; COMPLIED WITH INFO NOTICE 2017-T015.
NO ODOR WAS NOTICED ON THE ENGINE. DETERMINED APU AT FAULT. APU PLACED ON MEL. PERFORMED LEVEL B ECS DECONTAMINATION  IAW AMM 21-00-00615-803A. A/C OK FOR CONTINUED SERVICE.'
